Advanced search
Start date
Betweenand

Claudio Gorodski

CV Lattes ORCID


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduation at Bacharelado em Matematica from Universidade de São Paulo (1985), master's at Mathematics from Universidade de São Paulo (1988) and doctorate at PhD em Matematica from Universidade da California, Berkeley (1992). Has experience in Mathematics, focusing on Defferential Geometry, acting on the following subjects: flag manifolds and taut representations. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
FAPESP support in numbers * Updated September 18, 2021
Total / Available in English
1 / 1   Ongoing research grants
13 / 9   Completed research grants
2 / 2   Ongoing scholarships in Brazil
14 / 9   Completed scholarships in Brazil
2 / 0   Completed scholarships abroad
32 / 21   All research grants and scholarships

Associated processes
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (12)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications12
Citations32
Cit./Article2.7
Data from Web of Science

CLARKE, ANDREW; TIPLER, CARL. Lower bounds on the modified K-energy and complex deformations. ADVANCES IN MATHEMATICS, v. 252, p. 449-470, . Web of Science Citations: 0. (11/07363-6)

DAJCZER, M.; FLORIT, L.; TOJEIRO, R.. Euclidean hypersurfaces with genuine deformations in codimension two. MANUSCRIPTA MATHEMATICA, v. 140, n. 3-4, p. 621-643, . Web of Science Citations: 3. (07/03192-7)

ORJUELA CHAMORRO, JAIME LEONARDO. Complete minimal hypersurfaces in quaternionic hyperbolic space. Geometriae Dedicata, v. 172, n. 1, p. 47-67, . Web of Science Citations: 0. (07/08513-6)

CANEVARI, SAMUEL; DE FREITAS, GUILHERME MACHADO; GUIMARAES, FELIPPE; MANFIO, FERNANDO; DOS SANTOS, JOAO PAULO. Complete submanifolds with relative nullity in space forms. ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, v. 59, n. 1, p. 81-92, . Web of Science Citations: 0. (19/19494-0, 16/23746-6)

ALIAS, L. J.; BESSA, G. P.; MONTENEGRO, J. F.; PICCIONE, P.. Curvature Estimates for Submanifolds in Warped Products. Results in Mathematics, v. 60, n. 1-4, p. 265-286, . Web of Science Citations: 3. (07/03192-7)

GORODSKI, CLAUDIO; HEINTZE, ERNST. Homogeneous structures and rigidity of isoparametric submanifolds in Hilbert space. Journal of Fixed Point Theory and Applications, v. 11, n. 1, p. 93-136, . Web of Science Citations: 4. (07/03192-7)

MUCHA, MARCO. POLAR ACTIONS ON CERTAIN PRINCIPAL BUNDLES OVER SYMMETRIC SPACES OF COMPACT TYPE. Proceedings of the American Mathematical Society, v. 139, n. 6, p. 2249-2255, . Web of Science Citations: 1.

GORODSKI, CLAUDIO; LYTCHAK, ALEXANDER. On orbit spaces of representations of compact Lie groups. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v. 691, p. 61-100, . Web of Science Citations: 12. (07/03192-7)

GORODSKI, CLAUDIO; GOZZI, FRANCISCO J.. Representations with Sp(1)(k)-reductions and quaternion-Kahler symmetric spaces. MATHEMATISCHE ZEITSCHRIFT, v. 290, n. 1-2, p. 561-575, . Web of Science Citations: 0. (14/22568-1, 11/21362-2)

CLARKE, ANDREW. Instantons on the exceptional holonomy manifolds of Bryant and Salamon. JOURNAL OF GEOMETRY AND PHYSICS, v. 82, p. 84-97, . Web of Science Citations: 9. (11/07363-6)

GORODSKI, CLAUDIO; LYTCHAK, ALEXANDER. On orbit spaces of representations of compact Lie groups. JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v. 691, p. 61-100, . Web of Science Citations: 12. (07/03192-7)

CLARKE, ANDREW. Instantons on the exceptional holonomy manifolds of Bryant and Salamon. JOURNAL OF GEOMETRY AND PHYSICS, v. 82, p. 84-97, . Web of Science Citations: 9. (11/07363-6)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

SACCHETTO, Lucas Kaufmann. Fundamentos da geometria complexa: aspectos geométricos, topológicos e analiticos.. Dissertação (Mestrado) -  Instituto de Matemática e Estatística.  Universidade de São Paulo (USP).  São Paulo.  (10/02525-5

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: